Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

lyrica

AnonymousUserAAnonymousUser Posts: 49,899
edited 06/11/2012 - 8:25 AM in Pain Medications
hi,i wondered if anyone could help ? i have been on lyrica for 3 weeks now and i am still having side effects,feeling dizzy most of the time !! does anyone know how long it takes to wear off ?? hope someone can help ?.
advertisement

Comments

  • I had surgery 9-23-08 for a 3level fusion and have been doing fairly well... then the leg nerve pain started. My NS started me on cymbalta first then added lyrica. I have had no side effects from either drug, thank goodness.
    I would give your doctor a call and let him/her know what your experiencing. Good luck to you, and remember its one day at a time!
  • because of spasms and jerking pain at night. It helped but not completely and I stopped it because I had put on weight. That was the only side effect I had.
    Now I have started back but at a nighttime doses only as I realised when I stopped that it really did make a difference :))(
    I suggest you call your Dr and see if there is something else you can have that doesn't effect you the same way.

    Blessings Sara O:)
Sign In or Register to comment.